Dichomeris tridentata (Janse, 1954)

Permalink

FAMILY Gelechiidae
SUBFAMILY Dichomeridinae
GENUS Dichomeris
SPECIES tridentata
AUTHOR(Janse, 1954)
ORIGINAL COMBINATIONTrichotaphe tridentata spec. nov.
TYPE LOCALITY[Mozambique], P.[ortuguese] E.[ast] A.[frica], Magude, x.1918, leg. C. J. Swierstra.
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S) Holotype ♂, TMSA.
STATUS Species
PUBLICATION Janse A. J. T. 1954. The Moths of South Africa. V. Gelechiadae. - — 5(4):301–464, pls. 137–202.
PAGINATION 433; pl. 191, fig. 3; pl. 192, fig. 5; pl. 187, fig. 7

Species Distribution

COUNTRY PROVINCE/STATE PUBLICATION PAGE
Mozambique   Janse A. J. T. 1954. The Moths of South Africa. V. Gelechiadae. - — 5(4):301–464, pls. 137–202. 433

Host Plants

Unknown